| Model Number |
RBY2C1460-B |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the ovarian vein using ruby coils, a lantern delivery microcatheter (lantern), and a guidewire.During the procedure, the physician successfully implanted several coils in the target vessel using the lantern.While advancing a ruby coil into the lantern, the physician kinked the pusher assembly of the ruby coil.Therefore, the ruby coil was removed.The physician then advanced another ruby coil into the target vessel using the lantern and successfully implanted it.The procedure was completed using five additional coils and the same lantern.There was no report of an adverse effect to the patient.